# SDR SWIA2019103046625

- Difficulty date: September 19, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT FS 311.75 CORRODED. (C-CHECK) RO: 10/26/2019 REMOVED COROSION FROM PAX DOOR FWD FORMER AT FS 311.75 IAW SRM.
